Autumn Is Here And Winter Is Coming, Please Take All Necessary Safety Precautions Against COVID-19

BREAKING NEWS
Source: Adverse Reactions From COVID-19 Shots.  Aug 22, 2021  1 month ago
BREAKING! Cases of Functional Neurological Disorders Caused By COVID-19 Jabs Reported In Journal Of Journal of Neurology, Neurosurgery & Psychiatry
BREAKING! Cases of Functional Neurological Disorders Caused By COVID-19 Jabs Reported In Journal Of Journal of Neurology, Neurosurgery & Psychiatry
Source: Adverse Reactions From COVID-19 Shots.  Aug 22, 2021  1 month ago
Researchers have officially reported two documented cases of functional neurological disorders (FND) found to be associated with the COVID-19 shots. (Note we cannot use the  V word as some disgusting American social media and search engine’s algorithms will pick up the word for censorship or to lower news feeds or SEO rankings!).

According to numerous doctors and physicians based on clinical observations, these occurrences are common around the world but there has been a systematic downplay by health authorities and also the pharma companies and insurance companies involved.
 
The two cases of young women manifesting functional neurological disorders or FND after COVID-19 jabs were reported by Dr Alfonso Fasano, MD, PhD, of the University of Toronto, and Dr Antonio Daniele, MD, PhD, of Università Cattolica del Sacro Cuore in Rome, in a corresponding report to the Journal of Neurology, Neurosurgery, and Psychiatry. (Part of the British Medical Journal Group.)
https://jnnp.bmj.com/content/early/2021/08/17/jnnp-2021-327000
 
In July 2021 two other published reports showed probable FND precipitated by COVID-19 jabs, highlighting that FND should be considered when assessing post-jab neurologic symptoms, wrote Dr Matthew Butler, MD, of Kings College London in England, and co-authors in the Journal of Neuropsychiatry and Clinical Neuroscience. https://neuro.psychiatryonline.org/doi/10.1176/appi.neuropsych.21050116
 
Numerous other researchers have also give warnings about the high occurrence of these FND occurrences as result of COVID-19 jabs but most mainstream media that are listed as news sources  under a particular American search engine are not allowed to cover these topics! https://onlinelibrary.wiley.com/doi/10.1002/ana.26160
 
Functional neurological disorders (FND) is a brain-based disorder characterized by the development of a range of neurological symptoms exacerbated by biological, psychological, and/or environmental factors. FND may be triggered by physically/emotionally taxing events such as injury, medical or surgical procedure, or jabs. Instead of being directly caused by these events, factors including expectations, beliefs, arousal, and emotional processing may play a mechanistic role in the pathophysiology of this disorder.
 
It must be noted that FND is a real, brain-based disorder at the intersection of neurology and psychiatry whereby patients develop a range of neurological symptoms precipitated and perpetuated by biological, psychological, and/or environmental factors, reflecting the biopsychosocial model for clinical formulation described by George Engel, MD. https://pubmed.ncbi.nlm.nih.gov/847460/
 
Individuals with FND may present with a range of neurological symptoms such as seizures, sensory abnormalities, gait or balance disturbance, or weakness. FND is distinct from feigning because patients perceive their symptoms as involuntary. Once it is recogni zed and diagnosed, FND can be treated.
 
Clinicians are encouraged to be aware of the possibility for FND in response to SARS-CoV-2 jabs.
 
FND can be a serious and debilitating condition; however, it does not implicate any constituents in the jabs so far but more detailed research is urgently warranted.
 
Functional neurological disorders can be treated by rehabilitation, and cognitive behavioral therapy. In physical therapy, attentional mechanisms are leveraged (including distraction) to retrain the brain to move automatically again, while in cognitive behavioral therapy, relationships between physical symptoms, thoughts, behaviors, emotions, and life factors are explored. Treatments also include important roles for recognizing bodily signs of distress and receiving training in relaxation techniques that can lower the body’s heightened arousal states.
 
Typically the treatment for FND comprises education about the disorder, physical rehabilitation, and cognitive behavioral therapy. These approaches seek to retrain the brain to revert to automatic movement and to provide patients with coping strategies which aid in lowering arousal states.
 
In the first case from Dr Fasano and Dr Daniele, a female patient who presented with a short episode of generalized psychogenic non-epileptic seizures 20 minutes after receiving her second dose of the Pfizer-BioNTech jab. The event was followed by different episodes that included an inability to move her whole body. No post-ictal period followed these episodes, some of which were captured by video-electroencephalography and did not show any epileptic activity.

 
In the case of the second patient, there was persistent dizziness and reported loss of tactile sensitivity in her right arm and leg about 2 weeks after receiving the AstraZeneca jab. Her brain CT scan was unremarkable, and neurological examination did not show objective loss of tactile or pain sensitivity.
 
Dr Fasano and dr Daniele told Thailand Medical News, "In both patients, neurological symptoms were characterized by a sudden onset and overt inconsistency, as typically observed in patients with FND."
 
The clinical cases reported by Dr Butler and colleagues involved previously healthy women, both in their 30s. One had probable FND after her first dose of the Pfizer-BioNTech jab; the other, after her first Moderna shot.
 
Dr Alberto Espay, MD, MSc, of the University of Cincinnati, who was not involved with the case reports but is an ardent proponent of COVID-19 jabs commented, "The close development of functional motor symptoms after the jab does not implicate the jabs as the cause of those symptoms. Correlation does not imply causation. If neurological symptoms following jabs are determined to be functional during a neurological exam, then the jab can only be considered a stressor or precipitant, much like any other stressor might, such as a motor vehicle accident or sleep deprivation."
 
In April this year, a group led (And most probably paid by the various big pharma) by Dr David Perez, MD, MMSc, of Massachusetts General Hospital in Boston, published a paper in JAMA Neurology that discussed videos that had emerged on Facebook, YouTube, and other channels showing people with severe neurological symptoms, such as convulsions and difficulty walking, after receiving a COVID-19 vaccine. https://jamanetwork.com/journals/jamaneurology/fullarticle/2778192
 
It must also be noted that after this, various American and British social media platforms and also search engines and mainstream media began drastic online censorship of any adverse reaction reportings from the COVID-19 jabs.
 
Dr Perez said in a statement, "The spread of these videos could fuel jab hesitancy by giving an overly simplistic impression of potential links between the jabs and major neurological symptoms. Instead, these are symptoms of a real, brain-based disorder that sits at the intersection of neurology and psychiatry. It is recognized that physical events such as head injury, surgeries, or jabs in some individuals can precipitate the development of FND. In such instances, one of the important mechanisms is the attention drawn to the body."
 
However it is important for neurologists and other healthcare professionals to have an obligation to explain FND to the public.
 
Thailand Medical News feels that the medical community should be more vocal in informing the media and public opinion about FND, thus making a further step towards the establishment of 'eHealth literacy.'"
 
Thailand Medical News would also like to bring to the attention of readers who are planning to have their jabs to read an interesting study about the use  of N-Acetylneuraminic Acid (NANA) and its analogs such as acetylneuraminic acid methyl ester (NANA-Me) to prevent and also treat adverse reactions caused by COVID-19 jabs. https://www.thailandmedical.news/news/breaking-study-finds-that-n-acetylneuraminic-acid-and-its-analogs-can-be-used-to-prevent-adverse-reactions-due-to-covid-19-infection-or-vaccines
 
Please share these articles to as many people as certain American social media platforms and also search engines are trying to prevent the masses from knowing study findings such as these.
 
Please also help by donating to help sustain this website and also all our research and community initiatives. Thank You. https://www.thailandmedical.news/p/sponsorship
 
For more about adverse reactions such as functional neurological disorders (FND) from COVID-19 jabs, keep on logging to Thailand Medical News.
 
 
 
 
 
 
 
 
 

MOST READ

Feb 05, 2020  2 years ago
Source : Thailand Medical news